MAUDE Adverse Event Report: BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. NEXIVA; PERIPHERAL IV CATHETERS

BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. NEXIVA; PERIPHERAL IV CATHETERS
Catalog Number 383647
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Event or Problem Description
It was reported that bd nexiva hub broke the following information was provided by the initial reporter: nexiva broken at the hub when did the incident occur? during use nexiva leaked at the hub, by inspection there was a crack visible in the hub.There is no information at this moment of the therapy given over the nexiva, nor how long it was in use or if there has been any force on the hub.The customer didn't come back with any extra information at this point.(b)(6) 2025.Was patient or user harmed? if yes, please explain no.Was additional medical intervention/medication required? if yes, please explain no.
 
Additional Manufacturer Narrative
The complaint of a crack in the dual port luer adapter was confirmed; however, the root cause could not be determined.Two photographs were provided for investigation.Both photos show a crack in the dual port luer adapter.The sample exhibited evidence of use.As the device had been opened and used, it could not be determined with certainty whether the damage originated during manufacturing or in the clinical setting.The observable features on the submitted photographs did not contain enough information to identify a specific root cause of the reported event.No information was provided regarding the duration of use or the affected lot number.Complaints received for this device and reported condition will continue to be tracked and trended as part of ongoing efforts to identify potential manufacturing related issues.Information will be captured on trend reports and monitored.The bd business team regularly reviews the collected data for identification of emerging trends.A review of our risk management documentation was performed and indicates that the potential risk of the reported event was assessed appropriately.
 
Event or Problem Description
No new information.

Brand Name
NEXIVA
Common Device Name
PERIPHERAL IV CATHETERS
Manufacturer (Section D)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer (Section G)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key22690117
Report Number1710034-2025-01276
Device Sequence Number15530464
Product Code FOZ
UDI-Device Identifier00382903836475
UDI-Public(01)00382903836475
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K183399
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number383647
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2025
Supplement Date Received by Manufacturer09/09/2025
Initial Report FDA Received Date08/01/2025
Supplement Report FDA Received Date09/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown